| Model Number |
MICL13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Pupillary Block (2026)
| Date of Event |
08/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device bla number: na.(b)(4).No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -14.50 diopter, in the patients left eye (os) on (b)(6) 2020.The lens was explanted on (b)(6) 2020 due to high pressure.The lens was exchanged for a different size lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional data: h3: device evaluation: the lens was returned dry, in a specimen cup, with residue on lens.Visual inspection found one haptic torn and there was residue on lens.H6: health effect impact code: 4625 - additional surgery; yag - addition of new pi.Anterior chamber irrigation/evacuation of visco/fluids.Corrected data: b5: the reporter indicated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -14.50 diopter, in the patient's right eye (od) on (b)(6) 2020.The lens was explanted on (b)(6) 2020 due to excessive vaulting, pupil block with elevated intraocular pressure.Additional surgery was performed, addition of new pi by yag and anterior chamber irrigation/evacuation of visco/fluids.The lens was exchanged for a shorter lens and the problem was not resolved.See mfr report # 2023826-2020-02118 for exchanged lens.The cause of the event was due to patient-related factor.Claim # (b)(4).